# SDR SWAA2013010411129

- Difficulty date: December 17, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N372SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26599
- Aircraft time: 63,123 hours, 52,869 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 6547598
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STIFFENER LOC HORIZONTAL STABILIZER CENTER SECTION LEFT SIDE.  REPLACED STIFFENER AND FASTENERS LOCATED HORIZONTAL STABILIZER CENTER SECTION LEFT SIDE IAW B737-300 SRM 51-10-02 ITEM 8 SRM 51-40-02 AND DRAWING
